# SDR SWIA200718299

- Difficulty date: May 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 27,833 hours, 39,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1200
- Condition: Discharged
- Location: Cabin
- Part time: 11,122 hours, 16,236 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING IN ROW 9 AND EXIT SIGNS ARE INOP.  INSTALLED A SERVICEABLE AFT ELBP.  OPS CHECK GOOD.
